Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 17.

conservative

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

construction

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

continuous time Markov chains

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

continuous-time Markov chains

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

dual q-matrix

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

duality

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

existence

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

Feller q-matrix

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Feller-Renter-Riley functions

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

monotone Q-processes

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

non-conservative q -matrix

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

stochastic monotonicity

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

uniqueness

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

This list was generated on Mon Sep 23 11:03:07 2019 UTC.